# SDR ASAA0872848

- Difficulty date: April 6, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 31,363 hours, 13,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B 787 RBL 21 ZEE CHANNEL CORRODED RE-PLUGGED ZEE CHANNEL WITH REPAIR PART IAW B737 700 SRM 51 40 05 51 40 08 AND 51 40 02.
